About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 964974, 2 pages
http://dx.doi.org/10.1155/2012/964974
Letter to the Editor

Comment on “Variational Iteration Method for Fractional Calculus Using He’s Polynomials”

National Engineering Laboratory for Modern Silk, College of Textile and Engineering, Soochow University, 199 Ren-ai Road, Suzhou 215123, China

Received 17 November 2012; Accepted 1 December 2012

Copyright © 2012 Ji-Huan He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ji-Huan He, “Comment on “Variational Iteration Method for Fractional Calculus Using He’s Polynomials”,” Abstract and Applied Analysis, vol. 2012, Article ID 964974, 2 pages, 2012. doi:10.1155/2012/964974